We give an existence theorem for some quadratic functional equations which includes many key integral and functional equations that arise in nonlinear analysis and its applications. In particular, we extend the class of characteristic functions appearing in Chandrasekhar’s classical integral equation from astrophysics and retain existence of its solutions. Also, some counter examples are considered.
H. G. Hashem, H. and M. A. El-Sayed, A.
"Solvability of Nonlinear Quadratic Functional Equations,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 57.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss5/57